By Topic

Comments on "Structural Invariant Subspaces of Singular Hamiltonian Systems and Nonrecursive Solutions of Finite-Horizon Optimal Control Problems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ferrante, A. ; Dipt. di Ing. dell''Inf., Univ. di Padova, Padova, Italy ; Ntogramatzidis, Lorenzo

In this note it is shown that the main result of, concerning a characterization of a pair of structural invariant subspaces associated with the extended symplectic system, is a particular case of a result presented in and within a more general and rigorous context. We also analyse the proof of the main result of, and the way such result is used to accomodate the boundary conditions in the solution of a finite-horizon linear quadratic optimal control problem.

Published in:

Automatic Control, IEEE Transactions on  (Volume:57 ,  Issue: 1 )